RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Adv. Math., 2018, том 329, страницы 189–216 (Mi admat13)  

Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces

Valery Luntsab, Victor Przyjalkowskicb

a Department of Mathematics, Indiana University, Rawles Hall, 831 East 3rd Street, Bloomington, IN 47405, USA
b National Research University Higher School of Economics, Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva Street, Moscow, 117312, Russia
c Steklov Mathematical Institute of RAS, 8 Gubkina street, Moscow 119991, Russia

Финансовая поддержка Номер гранта
Правительство Российской Федерации 14.641.31.0001
NSA - National Security Agency H98230-15-1-0255
Конкурс «Молодая математика России»
Both authors are partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government grant, ag. No.14.641.31.0001. V.Lunts is partially supported by the NSA grant H98230-15-1-0255; V.Przyjalkowski is partially supported by Young Russian Mathematics award.


DOI: https://doi.org/10.1016/j.aim.2018.02.024


Реферативные базы данных:

ArXiv: 1607.08880
Тип публикации: Статья
Поступила в редакцию: 30.08.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/admat13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018